# SDR DALA2024030302914

- Difficulty date: March 2, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 17,870 hours, 7,812 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 25 S42-43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3044, ELONGATED HOLES (3 EA) ON SHEAR TIE LOC. FR25 BTW STR 42 AND 43 LH SIDE LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED SHEAR TIE LOC. AT FR25 BTW STR 42 AND 43 LH SIDE LOWER FUSELAGE AS PER A321 SRM 51-72-11. (LP 0226972)
